logo AFST
Markov loops, coverings and fields
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 26 (2017) no. 2, pp. 401-416.

We investigate the relations between the Poissonnian loop ensembles, their occupation fields, non ramified Galois coverings of a graph, the associated gauge fields, and random Eulerian networks.

Notre étude montre les relations existant entre les ensembles poissoniens de lacets, les champs qu’ils définissent, les circuits euleriens, les revêtements galoisiens des graphes et les champs de jauges associés.

Published online:
DOI: 10.5802/afst.1538
Classification: 60K99, 60J55, 60G60
Keywords: Free field, Markov processes, ‘Loop soups’, Eulerian circuits, homology
Yves Le Jan 1

1 Département de Mathématique, Université Paris-Sud, 91405 Orsay, France
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
     author = {Yves Le Jan},
     title = {Markov loops, coverings and fields},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {401--416},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 26},
     number = {2},
     year = {2017},
     doi = {10.5802/afst.1538},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1538/}
AU  - Yves Le Jan
TI  - Markov loops, coverings and fields
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2017
SP  - 401
EP  - 416
VL  - 26
IS  - 2
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1538/
DO  - 10.5802/afst.1538
LA  - en
ID  - AFST_2017_6_26_2_401_0
ER  - 
%0 Journal Article
%A Yves Le Jan
%T Markov loops, coverings and fields
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2017
%P 401-416
%V 26
%N 2
%I Université Paul Sabatier, Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1538/
%R 10.5802/afst.1538
%G en
%F AFST_2017_6_26_2_401_0
Yves Le Jan. Markov loops, coverings and fields. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 26 (2017) no. 2, pp. 401-416. doi : 10.5802/afst.1538. https://afst.centre-mersenne.org/articles/10.5802/afst.1538/

[1] Federico Camia; Marcin Lis Non-backtracking loop soups and statistical mechanics on spin networks (2016) (https://arxiv.org/abs/1507.05065)

[2] Yinshan Chang; Yves Le Jan Markov loops in discrete spaces, Probability and Statistical Physics in St. Petersburg. (Proceedings of Symposia in Pure Mathematics), Volume 91, American Mathematical Society, 2016, pp. 222-279

[3] Motoko Kotani; Toshikazu Sunada Jacobian Tori Associated with a Finite Graph and Its Abelian Covering Graphs, Adv. Appl. Math., Volume 24 (2000) no. 2, pp. 89-110 | DOI

[4] Gregory F. Lawler; Wendelin Werner The Brownian loop soup, Probab. Theory Relat. Fields, Volume 128 (2004) no. 4, pp. 565-588 | DOI

[5] Yves Le Jan Markov loops, determinants and Gaussian fields (2007) (https://arxiv.org/abs/math/0612112)

[6] Yves Le Jan Markov paths, loops and fields. École d’Été de Probabilités de Saint-Flour XXXVIII - 2008, Lecture Notes in Mathematics, 2026, Springer, 2012, viii+124 pages

[7] Yves Le Jan free field and Eulerian networks, J. Math. Soc. Japan, Volume 67 (2015) no. 4, pp. 1671-1680 | DOI

[8] Titus Lupu Poisson ensembles of loops of one-dimensional diffusions (2014) (https://arxiv.org/abs/1302.3773)

[9] Titus Lupu From loop clusters and random interlacement to the free field (2016) (https://arxiv.org/abs/1402.0298, to appear in Ann. Prob.)

[10] William S. Massey Algebraic Topology: An Introduction, Harbrace College Mathematics Series, Harcourt, Brace & World, Inc., 1967, xix+261 pages

[11] Erhard Seiler Gauge theories as a problem of constructive quantum field theory and statistical mechanics, Lecture Notes in Physics, 159, Springer, 1982, iii+181 pages

[12] Jean-Pierre Serre Arbres, amalgames, SL 2 , Astérisque, 46, Société Mathématique de France, 977, ix+189 pages

[13] Kurt Symanzik Euclidean quantum field theory, Scuola intenazionale di Fisica ”Enrico Fermi”. XLV Corso., Academic Press, 1969, pp. 152-223

[14] Wendelin Werner On the spatial Markov property of soups of unoriented and oriented loops (1969) (https://arxiv.org/abs/1508.03696, to appear in Séminaire de de Probabilités)

[15] Don Zagier Appendix in Graphs on Surfaces and their Applications, by S.K. Lando and A.K. Zvonkin, Encyclopaedia of Mathematical Sciences, 141, Springer, 2004

Cited by Sources: